# SDR 0301161

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 27,669 hours, 29,811 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 1103P2671
- Part serial: UNK
- Condition: Frozen
- Location: Autocoursen
- Stage of operation: TO
- How discovered: L
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLT 4476, DURING TAKEOFF ROLL, DID NOT GET AUTOCOURSEN ARM LIGHT.   CREW ABORTED TAKEOFF AND RETURNED TO GATE.   MAINTENANCE PERFORMED GROUND RUNS IAW MM.   AFTER AIRCRAFT WARMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
